# SDR SWAA060159

- Difficulty date: January 14, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 39,402 hours, 33,931 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Blower
- Part number: 65771
- Part serial: 8441
- Condition: Faulty
- Location: E & E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, ELECTRICAL SMELL IN CABIN.  FOUND NORMAL EQUIPMENT COOLING BLOWER INOP.  REMOVED AND REPLACED BLOWER PER MM.
